# SDR P5CA2020060800174

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,976 hours, 4,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 0950Z, FL200 NR 1 PACK TEMP EICAS MSG, ACCOMPLISHED QRH CHECKLIST THRU "L" PACK CONTROL SELECTOR OFF. PACK INOP LIGHT REMAINED ON DURING PROCEDURE. LEFT HAND PACK CONTROLLER / BITE TEST CARRIED OUT. LEFT RAM AIR INLET DOOR FAULT ANNUNCIATION. VERIFY AND RESET CARRIED OUT, MSG ERASED AND PACK GROUND OPS CHECK NORMAL IAW AMM 21-51-00.
